# SDR C2XA07IA254

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 13,572 hours, 7,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14532349401
- Condition: Loose
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2785, THE CREW REPORTED THAT THE MAIN CABIN DOOR COULD NOT BE OPENED FROM THE INSIDE.  MAINTENANCE TIGHTENED THE INTERNAL HANDLE ON THE MAIN DOOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
